# SDR CA190604006

- Difficulty date: April 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 85414690
- Condition: Corroded
- Location: Lt Nacelle
- Part time: 26,130 hours
- Component: Nacelle
- Component part number: 85414003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION DAMAGE ON LH NACELLE, OUTBOARD PANEL, P/N 85414690, ON THE FORWARD EDGE. VERY LOCAL, EXFOLLIATION DAMAGE. REPAIR DOUBLER INSTALLED. (TC# 20190604006)
